# SDR SWIA200921064

- Difficulty date: February 17, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 12,592 hours, 10,812 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0260T
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5957 - MAIN LANDING GEAR DID NOT COME UP.  REPLACED MLG SELECTOR VALVE, PN 750005000 OFF 0260T.
